# SDR 2007UALA00080

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 44,309 hours, 15,859 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO PRESSURIZATION PROBLEM.  FOUND AFT CARGO DOOR SEAL INSTALLED INCORRECTLY. HOLES IN SEAL ARE NOT IN A POSITION TO LET THE AIR GET INTO THE SEAL.  CORRECTLY INSTALLED AFT CARGO DOOR SEAL.
